# SDR SWAA2016082955197

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 34,667 hours, 20,547 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5282
- Condition: Corroded
- Location: Lt Wing Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FORWARD TRUNNION SUPPORT FITTING LUG FACES CORRODED.  R & R FITTING IAW EA.
